# SDR SWAA2021072681757

- Difficulty date: June 10, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT ; 2021-269721 / [01] DIGITAL CALIPER P/N 500-197-30; S/N 15120589; DUE DATE: 14-SEP-21.; [02] REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975.; [03] REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975.
